Sign in to follow this  
Followers 0
dolssa

fuck fuck fuck

6 posts in this topic

Today, i was looking at old pictures of myself (don't recommend this) my body was bangin, i had a social life, I had e n e r g y, damn i miss that. I feel so hopeless, i am beginning to wonder if this hopeless is more or less than the hopeless i felt while coming down in my cycle. at least there was an up. :( I'm not having a good day. On top of that I found a fucking pill in my make up bag this morning. I literally haven't gotten out of my bed in a week. oh to take it and be able to feel alive again. I stared at it for an hour in my hand. Literally just stared at it. for an hour. Ended up flushing it in the end, bc having only one is pointless to take. I don't see how I am ever going to do this. My last pill was Nov. 11. Hoping its just a really really bad day. maybe I'll feel stronger tomorrow . doubt it. the only thing keeping me going, the only way I made it this far was telling myself to just not take any for 6 months as a tolerance break to see how I feel. I can't believe it takes longer than a YEAR to start feeling better again that is sooo discouraging. i took 20mg a day sometimes less. I made sure I ate and got sleep. Never binged. (ok ONCE i did at burning man but shhh) my life wasn't out of control on adderall, i just felt like a zombie. Now, i feel like a depressed zombie. I miss adderallll soooo muchhhhhhhhhh this isnt good :( 

1 person likes this

Share this post


Link to post
Share on other sites

I feel you. I quit Adderall one month ago and I am really having a hard time, especially the last three days. I don't feel like doing anything, I have horrible anxiety, and I can't sleep to save my life due to the anxiety.... Sorry, this isn't helpful. Just commiserating with you :(

Share this post


Link to post
Share on other sites

@AddyAddy90its okay.. i know alot of us are going through it... helps to know I am not alone although I was I was, i wouldnt wish this on anyone

Share this post


Link to post
Share on other sites

This part is hard because it’s good. Nothing worthwhile comes easy. After I got off adderall I gained a bunch of weight (plus got pregnant so my body was a mess). It sucked going through it. But once I started feeling better I got into the routine of going to the gym. I lost all the weight eventually and it was even better because I was actually healthy and not just skinny bc of a pill. Plus my blood pressure went from being high while on adderall to totally normal. Hang in there. It gets better! And since you were on a lower dose it probably won’t take as long

4 people like this

Share this post


Link to post
Share on other sites

@dolssa Well atleast you flushed it....I wish I would've flushed the one i had on day 90 last October...I'd be past the 6 month mark.. :-(. 

I don't know if this helps much but my relapse began about 2 weeks before day 90.  I got my hands on a prescription of pain meds that I use to abuse and it altered my mind enough to convince me to take adderall.  So on day 90 I popped a little 5 mg of adderall and 30 minutes later it kicked in and worked well, almost the way it did years ago. However, after a day or two of taking little amounts I stepped up the dosage and everything went to crap again (got back to 100mg/day real quick)....and I couldn't replicate that first 30 minutes feeling again.

What I tried to take away from that experience is the fact that my brain must've been repairing itself because I haven't had that feeling after taking 5mg in the last 5 years.... I guess it made me realize that my dopamine levels were trying to come back to some sense of normalcy.  I obviously and totally regret taking that one little quarter but tried to take away something positive from it.  The positive thing being that my brain/our brains do actually heal, and i've held onto that crappy regret feeling of relapsing after 90 days and I don't want that ever again.

-Today marks day 15

2 people like this

Share this post


Link to post
Share on other sites

@dolssahang in there. The fact that you flushed the pill speaks volumes.   The 3 month mark is hard because that’s when my body felt better, but the anhedonia really kicked in for me.  This will pass. You won’t feel the way you do today for the rest of the yr + 
 

I also think since you were only 20mg it may not take you as long as  to get through this part! You can do this! 

1 person likes this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0